# SDR HEEA084381

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 3,725 hours
- Engine: Allsn 250C*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34187A
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITER PRODUCING A DELAYED LIGHT OFF. SCRAPPED.
